# SDR AALA20100303TUL07

- Difficulty date: March 3, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK ATTACH RIB ON NUMBER 5 SLAT IS CRACKED AT NUMBER 14 SLAT TRACK.  REPLACED 2ND FROM OUTBOARD ATTACH FITTING PER ESO 80117.
